# SDR AALA202207258095

- Difficulty date: July 3, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737
- Aircraft serial: 31101
- Aircraft time: 36,099 hours, 15,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 147A8540U8
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR CREASE ANGLE AT BS 968 AND RBL 52. REPLACED CREASE ANGLE PER SRM 51-40-01.
